I am on SYNTHROID-100MG, PREMARIN-0.625, LISINOPRIL/ZESTRIL-10MG, SIMVASTATIN/ZOCOR-20MG...... I have been trying to research antidepressants that I can take that is less likely to cause "WEIGHT GAIN", and that will not interfere with any of my other medications... Could you please check into this and give me your opinion... Prozac had been in question,... From what I've seen "BUPROPRION/(ZYBAN), is one that reports weight loss, but might not be as effective as something such as PROZAC.... which I'm also reading also can cause weight loss.... not sure about any other of the drug interactions... Could you please help me find these answers?
Perhaps you should ask a doctor instead of asking the 10 million maniacs on the web. Good luck.
As Prescribed by Dr.FeelGood
Hope this helps
Like with other medicines, antidepressant has been linked to negative side effects. To be safe, you might need to seek physician’s advice before going into these medications. Anyhow, I have included information on SSRI antidepressants and its possible complications here.
Other people asked questions on similar topics, check out the answers they received:
Other people asked questions on various topics, and are still waiting for answer. Would be great if you can take a sec and answer them